Some Remarks on Incomplete Gamma Type Function gamma(*)(alpha, x(-))


ÖZÇAĞ E. , Ege I.

FILOMAT, vol.29, no.1, pp.125-131, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 1
  • Publication Date: 2015
  • Doi Number: 10.2298/fil1501125o
  • Title of Journal : FILOMAT
  • Page Numbers: pp.125-131

Abstract

The incomplete gamma type function gamma(*)(alpha, x(-)) is defined as locally summable function on the real line for alpha > 0 by